Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Why does a thick glue liquid secrete after I masturbate ? I am 16 year old

hi m of 16 yearsactually i mastuebates 5 6 time everyday n now i have found dat after doing this my sperm count have been decreasing day by day n now it doesnt form only think glue liquid scereted out whats this prblm hi m of 16 yearsactually i mastuebates 5 6 time everyday n now i have found dat after doing this my sperm count have been decreasing day by day n now it doesnt form only thick glue liquid scereted out whats this problem??? plzzz tell me a natural cure because i do wanna tell this to anyone specially to my parents?
Asked On : Sun, 17 Apr 2011
Answers:  1 Views:  242
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
OBGYN 's  Response
hi ,
welcome to healthcare magic
masterbation is a normal thing.from your history i think the amount of semen(volome) that is decreasing don't worry!just reduce the frequency of maserbation.do it when you are sexualy aroused.then everything will be alright.
Answered: Mon, 18 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor